# SDR SIMA200716203

- Difficulty date: June 10, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 13,864 hours, 12,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT FLOOR LIGHTS FLICKING WITH EMERGENCY LIGHTS IN ARM POSITION.  PERFORMED ADJUSTMENT TEST IAW EMB AMM.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT SERVICE.
